# SDR SWIA2018110245222

- Difficulty date: October 8, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 42,629 hours, 36,146 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 605 FRAME FOUND CORRODED.   REMOVED AND REPLACED THE ENTIRE FRAME SECTOR IAW SRM 51-42-06.
